Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010 (2010), Article ID 562813, 30 pages
http://dx.doi.org/10.1155/2010/562813
Research Article

Application of a Theorem in Stochastic Models of Elections

1Center in Political Economy, Washington University, 1 Brookings Drive, Saint Louis, MO 63130, USA
2State University, Higher School of Economics, 117218 Novocheremushkinskaya St. 34-1, Apt. 68 Moscow, Russia

Received 2 July 2009; Revised 2 December 2009; Accepted 11 February 2010

Academic Editor: Martin Bohner

Copyright © 2010 Norman Schofield et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Norman Schofield, Christopher Claassen, Ugur Ozdemir, and Alexei Zakharov, “Application of a Theorem in Stochastic Models of Elections,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 562813, 30 pages, 2010. doi:10.1155/2010/562813